Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took mifepristone. Had dizziness, nausea, vomiting and abdominal pain with bleeding. How to control the pain?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5630 Questions
Dear DR.

Please kindly suggest me for my wife. she has took Thursday morning before breakfast mifepristone and after 8 hours took misoprostol( 3x200=600) and she had dizziness,nuesea,vomiting and after one hour started too abdominal pain also started bleeding that's ok. but she feel sever pain also she cried that she has more pain. but now she is getting sever back pain, thigh pain and very tired,if she walk eventhough 5 meters bleeding start bit by bits. todays is fourth day. please suggest to control the pain and nee to release completely. and i am waiting.
Note: she is a teacher, can she go to work ?
Posted Sat, 29 Jun 2013 in Abortion and Stillbirth
Answered by Dr. Aarti Abraham 2 hours later
Thanks for your query.
Firstly , medical abortion pills should be taken ONLY under medical supervision.
It is illegal, and not to mention, life threatening to attempt this by yourself.
Firstly, the pregnancy has to confirmed by a gynecologist.
Exact dating by a gynecologist is essential as the pills work only within a specific time frame.
Thirdly, the exact dosage, prescription and method of taking has to be understood from a doctor.
Whether the abortion is complete or not can be confirmed only by a doctor.
Rarely, there is pregnancy outside the uterus ( ectopic pregnancy ) which can be diagnosed by a gynecologist, and taking pills in this case is lethal for the lady.
In the absence of consulting a doctor, you have the following risks -
1. Uncontrolled bleeding and severe bleeding leading to weakness, fainting, and probably urgent hospitalization.
2. Failed procedure, leading to retained products and severe infection and need for surgical abortion.

Your wife had vomiting after taking the pills, so there is a high chance that they did not act completely.
The pain and bleeding to describe is also not normal.
Please do not play with her life, and consult a gynecologist URGENTLY.
It is impossible , and illegal again, to prescribe medication online like this.
She could be having a XXXXXXX complication , please do not take it lightly.
I urge you repeatedly to visit the emergency right now.

Take care.
All the best XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor